Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 50, NWS Charleston, SC

June 7, 20134 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 7, 2013, 8:46 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2013, 8:46 PM EDT (00:46 UTC)
Expired
Jun 7, 2013, 9:30 PM EDT
In force
44 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bulloch County, GA, Candler County, GA, Jenkins County, GA, Screven County, GA

The radar

The Charleston,SC radar (KCLX), 83 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:15 PM EDTTSTM WND DMG3 Wsw Scarboro, GALARGE TREE DOWN ON POWER LINES AND CROSSING EAST OLD SAVANNAH RD. NUMEROUS POWER OUTAGES ALSO REPORTED ACROSS SOUTHERN JENKINS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1624 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1624 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WUUS52 KCHS 080046
SVRCHS
GAC031-043-165-251-080130-
/O.NEW.KCHS.SV.W.0050.130608T0046Z-130608T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
846 PM EDT FRI JUN 7 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  SCREVEN COUNTY IN SOUTHEAST GEORGIA...
  JENKINS COUNTY IN SOUTHEAST GEORGIA...
  BULLOCH COUNTY IN SOUTHEAST GEORGIA...
  CANDLER COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 930 PM EDT

* AT 845 PM EDT...METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...13
  MILES NORTHWEST OF ALINE...MOVING EAST AT 50 MPH.

  PREPARE NOW FOR...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ALINE...METTER...PULASKI...HERNDON...PORTAL...BUTTS...SCARBORO...
  MIDDLEGROUND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3252 8215 3256 8208 3254 8203 3260 8201
      3267 8209 3282 8215 3289 8213 3292 8208
      3293 8195 3295 8187 3291 8176 3302 8159
      3297 8154 3261 8144 3244 8162 3235 8180
      3236 8225
TIME...MOT...LOC 0045Z 252DEG 44KT 3254 8223

$$
3 follow-up statements
312 
WWUS52 KCHS 080112
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
912 PM EDT FRI JUN 7 2013

GAC031-043-165-251-080130-
/O.CON.KCHS.SV.W.0050.000000T0000Z-130608T0130Z/
SCREVEN GA-JENKINS GA-BULLOCH GA-CANDLER GA-
912 PM EDT FRI JUN 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR PORTIONS OF SCREVEN...JENKINS...BULLOCH AND CANDLER COUNTIES...

AT 912 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR FOUR POINTS...MOVING EAST AT 40
MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALTMAN...
BUTTS...CAPTOLO...DOVER...EMMALANE...HERNDON...HILLTONIA...
HOPEULIKIT...HUNTERS...MIDDLEGROUND...MILLEN...MILLHAVEN...
NEWINGTON...PERKINS...PORTAL...ROCKY FORD...SCARBORO...SYLVANIA AND
WOODCLIFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3261 8144 3252 8154 3249 8174 3247 8206
      3253 8213 3256 8208 3254 8203 3260 8201
      3267 8209 3282 8215 3289 8213 3292 8208
      3293 8195 3295 8187 3291 8176 3302 8159
      3297 8154
TIME...MOT...LOC 0112Z 253DEG 42KT 3263 8194

$$
720 
WWUS52 KCHS 080120
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
920 PM EDT FRI JUN 7 2013

GAC043-080130-
/O.CAN.KCHS.SV.W.0050.000000T0000Z-130608T0130Z/
CANDLER GA-
920 PM EDT FRI JUN 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF CANDLER COUNTY HAS
BEEN CANCELLED...

LAT...LON 3261 8144 3257 8158 3254 8173 3255 8202
      3260 8201 3267 8209 3282 8215 3289 8213
      3292 8208 3293 8195 3295 8187 3291 8176
      3302 8159 3297 8154
TIME...MOT...LOC 0120Z 251DEG 40KT 3266 8188

$$

GAC031-165-251-080130-
/O.CON.KCHS.SV.W.0050.000000T0000Z-130608T0130Z/
SCREVEN GA-JENKINS GA-BULLOCH GA-
920 PM EDT FRI JUN 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR PORTIONS OF SCREVEN...JENKINS AND BULLOCH COUNTIES...

AT 920 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR FOUR POINTS...MOVING EAST AT 35
MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALTMAN...
BUTTS...CAPTOLO...DOVER...EMMALANE...HERNDON...HILLTONIA...HUNTERS...
MILLEN...MILLHAVEN...PERKINS...ROCKY FORD...SCARBORO...SYLVANIA AND
WOODCLIFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3261 8144 3257 8158 3254 8173 3255 8202
      3260 8201 3267 8209 3282 8215 3289 8213
      3292 8208 3293 8195 3295 8187 3291 8176
      3302 8159 3297 8154
TIME...MOT...LOC 0120Z 251DEG 40KT 3266 8188

$$
505 
WWUS52 KCHS 080128
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
928 PM EDT FRI JUN 7 2013

GAC031-165-251-080138-
/O.EXP.KCHS.SV.W.0050.000000T0000Z-130608T0130Z/
SCREVEN GA-JENKINS GA-BULLOCH GA-
928 PM EDT FRI JUN 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF SCREVEN...JENKINS
AND BULLOCH COUNTIES WILL EXPIRE AT 930 PM EDT...

AT 928 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

ALTHOUGH THE SEVERE THUNDERSTORM WARNING HAS EXPIRED...THIS
THUNDERSTORM IS STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. IF THE STORM
RESTRENGTHENS...ANOTHER SEVERE THUNDERSTORM WARNING MAY BE REQUIRED.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3261 8144 3257 8158 3254 8173 3255 8202
      3260 8201 3267 8209 3282 8215 3289 8213
      3292 8208 3293 8195 3295 8187 3291 8176
      3302 8159 3297 8154
TIME...MOT...LOC 0128Z 251DEG 40KT 3269 8178

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:56 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 7, 6:56 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
656 PM EDT FRI JUN 7 2013

.SYNOPSIS...
POST TROPICAL STORM ANDREA WILL CONTINUE TO MOVE FARTHER NORTH OF
THE AREA TONIGHT. ATLANTIC HIGH PRESSURE WILL THEN BUILD INTO THE
REGION THROUGH EARLY NEXT WEEK WHILE A TROUGH PERSISTS INLAND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
INCREASED POPS ACROSS INTERIOR SOUTHEAST GEORGIA TO 50 PERCENT FOR
THE NEXT HRS. KJGX RADAR SHOWS A NUMBER OF CONVECTIVE OUTFLOWS
THAT WILL COLLIDE AND POTENTIALLY FOCUS SHOWER/TSTM ACTIVITY
ROUGHLY WITHIN THE METTER-MILLEN-ALLENDALE-HAMPTON CORRIDOR
THROUGH SUNSET. ADDITIONAL ACTIVITY MAY DEVELOP AFTER SUNSET AS
SHORTWAVE ENERGY APPROACHES. ITS UNCLEAR BASED ON THE VARIOUS HIGH
RESOLUTION SHORT RANGE MODELS EXACTLY HOW MUCH COVERAGE WILL OCCUR
AFTER SUNSET AND BOUNDARY COOLING INITIATES. MAINTAINED 30-40
PERCENT MOST AREAS THROUGH MID-EVENING...DIMINISHING TO SLIGHT
CHANCE AFTER MIDNIGHT. AN ISOLATED STRONG TSTM IS CERTAINLY
POSSIBLE BUT SEVERE TSTMS APPEAR UNLIKELY ATTM.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
SATURDAY AND SATURDAY NIGHT...HIGH PRESSURE AT THE SURFACE AND
ALOFT WILL BUILD INTO THE REGION FROM THE WESTERN ATLANTIC. IT
APPEARS THAT THE DEEP LAYERED MOISTURE WILL BE SOMEWHAT LACKING
WITH PRECIPITABLE WATER VALUES DOWN BELOW 1.5 INCHES. WHILE LOW
LEVEL MOISTURE WILL BE SUFFICIENT TO PRODUCE A FAIRLY EXTENSIVE
CUMULUS FIELD AHEAD OF THE SEA BREEZE IN THE AFTERNOON/EARLY
EVENING...THE LIMITED MOISTURE SHOULD KEEP ANY CONVECTION ISOLATED
IN COVERAGE INLAND FROM THE COAST. LATER SATURDAY
NIGHT...CONVECTION IS EXPECTED TO DEVELOP OVER THE ADJACENT
COASTAL WATERS AND A FEW SHOWERS AND THUNDERSTORMS COULD WORK
THEIR WAY ONSHORE AND IMPACT COASTAL AREAS GIVEN THE FAVORABLE
TRAJECTORIES. TEMPERATURES SHOULD REACH HIGHS IN THE UPPER 80S TO
AROUND 90 INLAND FROM THE IMMEDIATE COAST DURING THE DAY WITH LOWS
AROUND 70 OR IN THE LOWER 70S SATURDAY NIGHT.

SUNDAY AND MONDAY...DEEP LAYERED RIDGING WILL PREVAIL OVER THE
WESTERN ATLANTIC...WHILE A TROUGH DIGS INTO THE UPPER MISSISSIPPI
VALLEY SUNDAY THEN EAST OF THE MISSISSIPPI VALLEY MONDAY. THE
SOUTHERLY RETURN FLOW ALONG THE WESTERN PERIPHERY OF THE RIDGE WILL
ALLOW DEEP MOISTURE TO ADVECT INTO THE REGION...WITH PRECIPITABLE
WATER VALUES SURGING TO NEAR 2.0 INCHES. DAYTIME HEATING WILL CAUSE
SCATTERED CONVECTION TO INITIATE BY LATE MORNING AND CONTINUE INTO
THE EVENING HOURS BOTH DAYS. WEAK STORM MOTIONS COMBINED WITH THE
ABUNDANT MOISTURE COULD RESULT IN HEAVY RAINFALL CAPABLE OF
PRODUCING  LOCALIZED FLOODING. THE FOCUS OF THE CONVECTION WILL ONCE
AGAIN SHIFT TO OVER THE ADJACENT COASTAL WATERS LATE SUNDAY
NIGHT...BUT SOME COULD MOVE ONSHORE AND AFFECT COASTAL AREAS. HIGHS
WILL BE IN THE UPPER 80S TO AROUND 90 WITH LOWS IN THE UPPER 60S TO
LOWER 70S.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MODELS REMAIN IN AGREEMENT THAT MID LEVEL TROUGHING WILL PERSIST
THROUGH TUESDAY...BEFORE A SURFACE COLD FRONT SHIFTS THROUGH THE
FORECAST AREA LATE TUESDAY INTO WEDNESDAY. CHANCES OF
SHOWERS/THUNDERSTORMS WILL BE POSSIBLE UNTIL THE COLD FRONT PASSES.
A WARMING TREND IS THEN EXPECTED FOR THE SECOND HALF OF THE
WEEK...AS STRONG RIDGING DEVELOPS TO THE WEST AND GRADUALLY
EXPANDS OVER THE DEEP SOUTH. TEMPS WILL PEAK IN THE LOW 90S AWAY
FROM THE COAST...WITH POSSIBLY MID 90S BY THE WEEKEND. TYPICAL
SUMMERTIME CONVECTION IS ANTICIPATED LATE WEEK GIVEN THE AMOUNT OF
SURFACE HEATING EACH DAY...ESPECIALLY ALONG AN INLAND MOVING
SEABREEZE.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
VFR. WATCHING TSTMS MOVING IN FROM THE SW OUT OF S-CNTRL GA. ATTM
IT APPEARS THIS ACTIVITY WILL REMAIN JUST TO WEST OF THE KCHS-KSAV
CORRIDORS...BUT TRENDS WILL BE MONITORED. ATTM WILL LEAVE ALL
MENTION OF TSTMS OUT OF THE 00Z TERMINAL FORECASTS.

EXTENDED AVIATION...LOW CHANCES OF MORNING STRATUS/FOG AND
AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK.

&&

.MARINE...
TONIGHT...CONDITIONS CONTINUE TO IMPROVE ACROSS THE LOCAL MARINE
AREA. CANCELLED THE SMALL CRAFT ADVISORY FOR THE GEORGIA OFFSHORE
WATERS. FLAGS WERE MAINTAINED FOR THE CHARLESTON COUNTY COASTAL
WATERS FOR A FEW MORE HOURS.

SATURDAY THROUGH TUESDAY...ANDREA WILL CONTINUE TO TRACK TO THE
NORTHEAST AND AWAY FROM THE REGION THIS WEEKEND...LEADING TO
IMPROVING WIND/SEA CONDITIONS OVER ALL WATERS WHILE ATLANTIC HIGH
PRESSURE BUILDS OVER THE REGION. EXPECT WINDS/SEAS TO REMAIN WELL
BELOW SMALL CRAFT ADVISORY CONDITIONS THROUGH THE MIDDLE OF THE WEEK
AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST LATE TUESDAY.
IN GENERAL...SOUTH/SOUTHWEST WINDS WILL REMAIN AT OR BELOW 15
KT...HIGHEST NEAR SEABREEZE CIRCULATIONS...WITH SEAS NO HIGHER THAN
5 FT...HIGHEST OVER OUTER GEORGIA WATERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR AMZ350.

&&

ST
Hazardous weather outlook, Jun 7, 6:55 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
655 PM EDT FRI JUN 7 2013

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
082300-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
655 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL LATE THIS WEEKEND INTO EARLY NEXT
WEEK. LOCALIZED FLOODING OF POOR DRAINAGE AND LOW LYING AREAS IS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-082300-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
655 PM EDT FRI JUN 7 2013

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH SATURDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL LATE THIS WEEKEND INTO EARLY NEXT
WEEK. LOCALIZED FLOODING OF POOR DRAINAGE AND LOW LYING AREAS IS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-082300-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
655 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 6:59 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
659 PM EDT FRI JUN 7 2013

GAZ087-072330-
JENKINS-
659 PM EDT FRI JUN 7 2013

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY
THROUGH 730 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM THRIFT TO 13 MILES
SOUTHWEST OF THRIFT...MOVING EAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ROGERS...HERNDON...EMMALANE...THRIFT...LINCOLN STATE PARK...MILLEN...
JENKINS COUNTY HOSPITAL...FOUR POINTS...FOUR POINTS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3285 8213 3287 8178 3269 8186 3266 8187
      3263 8189 3261 8200 3266 8209 3282 8215
TIME...MOT...LOC 2259Z 262DEG 22KT 3274 8207 3261 8222

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 9:34 PM EDTSpecial Weather StatementCHSScreven41 min
Jun 7, 10:24 PM EDTSpecial Weather StatementCHSEffingham51 min
Jun 7, 11:44 PM EDTSpecial Weather StatementCHSEvans, Tattnall46 min
Jun 8, 12:02 AM EDTSpecial Weather StatementCHSTattnall43 min
Jun 8, 12:16 AM EDTSpecial Weather StatementCHSBulloch44 min
Jun 8, 10:24 AM EDTRiver Flood WarningCHSBurke, Emanuel, Jenkins6 days

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.